MathSciNet Relay Station
MathSciNet bibliographic data
MR1027786 (90k:46111) 46H05 (46L05)
Rodríguez-Palacios, Ángel Automatic continuity with application to $C\sp *$-algebras. Math. Proc. Cambridge Philos. Soc. 107 (1990), no. 2, 345–347.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement